# SDR ASAA2017022619942

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 35,481 hours, 10,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10157
- Condition: Intermittent
- Location: Rt A/C Pack
- Part time: 35,477 hours, 10,797 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RIGHT PACK LIGHT ILLUMINATED. PACK LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED FIM 21-62 TASK 801, BITE CHECK OF NR 2 ZONE TEMP CONTROLLER FOUND TEMP CONTROL VALVE FAULT, WAS ABLE TO RESET. DUE TO PREVIOUS HISTORY, REMOVED AND REPLACED RH PACK ZONE TRIM AIR MODULATING VALVE, IAW AMM 21-61-21/401. PERFORMED NR 2 ZONE TEMP BITE CHECK AGAIN, FAULT CLEARED, NO DEFECTS NOTED. BLAST CHECK OF TRIM VALVE COMPLETE.
